Vasograin Tablet (100Mg+1Mg+250Mg+2.5Mg) 14S

Vasograin Tablet (100Mg+1Mg+250Mg+2.5Mg) 14S

Item requires a valid prescription

Manufactured By Cadila Pharmaceuticals Ltd

Composition Caffeine+Ergotamine+Paracetamol+Prochlorperazine(100Mg+1Mg+250Mg+2.5Mg)

Rs 101.43

MRP Rs 112.70

(10% OFF)

Includes all taxes

Price may vary depending on the product batch

Package SIZE

( 1 Strip of 14 Tablet )

100% Authentic
Products

Free
Shipping*

Products
Return Policy